# SDR CA990915072

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 310Q
- Engine: Cont IO470V
- Propeller: Mcauly D2AF34C71
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: 535661
- Condition: Spalling
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SEVERE SPALLNG OF REAR CAM LOBE.
